| Model Number |
H74939134204010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the mild tortuous and mild calcified vessel below the knee.A 2mm x 40mm x 144cm coyote es balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 14 atmospheres for 30 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).
Event or Problem Description
Additional Manufacturer Narrative
E1: initial reporter city: (b)(6).Device evaluated by mfr: the coyote es was returned for analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 43mm from the tip.Product analysis confirmed there is a pinhole in the balloon.